# SDR WWMA9500033

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indication
- Condition: Malfunctioned
- Location: Hyd Syst
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 5201 - DFW-CLL - PILOT REPORTED THAT WHILE ON APPROACH, INSTRUMENT INDICATIONS SHOWED A COMPLETE LOSS OF HYDRAULIC PRESSURE.  THE LANDING GEAR EMERGENCY EXTENTION HANDLE WAS PULLED AND THE SEPARATION BOLTS ACTIVATED, MOVING THE GEAR INTO DOWN AND LOCKED POSITION.  MAINTENANCE PERSONNEL INSPECTED THE HYDRAULIC SYSTEM INCLUDING PUMP AND RESERVOIR, AND FOUND NO EVIDENCE OF LEAKS.  THE RESERVOIR WAS FULL AND THE SYSTEM WORKED PROPERLY.  THE LANDING GEAR WAS CYCLED IN EXCESS OF TWENTY TIMES WITH NO PROBLEMS OR MALFUNCTIONS NOTED.  ALL OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
